# SDR DALA2023080706370

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL AT GENERATION FLOOR 221SF OF PAX CABIN. SUMMARY OF NRC 00350: CHANNEL (PANEL) OF GENERATION FLOOR 221SF AT PAX CABIN WAS FABRICATED AND REPLACED PER DWG 9952521 REV. AH, DAL P.S. 900-7-1-1 NO. 03 PAR 4E AND B717-200 SRM 51-20-05-0G PAR 4. (LP #2903093)
